EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 149, No. 3, pp. 1007-1022, 1999
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 149, No. 3, pp. 1007-1022 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Structures riemanniennes $L^p$ et $K$-homologie. (Riemannian $L^p$ structures and $K$-homology)

Michel Hilsum

Review from Zentralblatt MATH:

Generalizing previous works of N. Teleman for Lipschitz manifolds and of A. Connes, N. Teleman and D. Sullivan for quasi-conformal manifolds of even dimension, the author constructs analytically the signature operator for a new family of topological manifolds. This family contains the quasi-conformal manifolds and the topological manifolds modeled on germs of homeomorphisms of $\bbfR^n$ possessing a derivative which is in $L^p$ with $p>{1\over 2} n(n+1)$.

So, he obtains an unbounded Fredholm module which defines a class in the $K$-homology of the manifold, the Chern character of which is the Hirzebruch polynomial in the Pontrjagin classes of the manifold.

Reviewed by Corina Mohorianu

Keywords: $K$-homology of a manifold; Pontrjagin class; Chern character; quasi-conformal manifolds; topological manifolds

Classification (MSC2000): 58B34 58B20 57N65 58B15

Full text of the article:

Electronic fulltext finalized on: 8 Sep 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission